MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO BIG WHL STRTCHR, PRIME X,PWRD; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO BIG WHL STRTCHR, PRIME X,PWRD; STRETCHER, WHEELED
Catalog Number 1115000000XE
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the power cord had accessible ac current.No patient was affected and no adverse consequence or clinically relevant delay in treatment was reported.

Brand Name
BIG WHL STRTCHR, PRIME X,PWRD
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key19619535
Report Number0001831750-2024-00723
Device Sequence Number20571526
Product Code FPO
UDI-Device Identifier07613327278255
UDI-Public07613327278255
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number1115000000XE
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/23/2024
Initial Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/09/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown